Update

Update

Hello I havnt been on in a while but I am back....well I am half way thru treatment I've had a pretty rough time this time around hit me pretty hard I started a new drug called sisplatium its a sister drug to clorplaxine I just had first dose of it i am allergic to clorplaxine so dr said this sister drug has same affects but stronger side effects so far to me its bout then same but i only had one dose so we will see how it goes.Even thru all this its been hard but my sprits been up i relized with out keeping your sprits up it will be hard to heal how can we heal with are sprits dwn u cant.So i been very strong but i am experiance this fight first hand and this is a tough battle but we cant let it win I just know I am gonna beat this even when it feels like I cant I hold on to FAITH AND HOPE and with them two I cant go wrong.so glade to be back heyyπŸ‘‹πŸ‘‹β€πŸ™πŸ’ͺπŸ’ͺπŸ˜˜πŸ˜‡

Last edited by

9 Replies

oldest β€’ newest
  • That's a positive post , but I'm sorry to hear you're E had a rough time too.

    All we can do is DO and that means sometimes struggling through hard times and horrid side effects,

    Take care

    Clare

  • Thank u so much πŸ™πŸ˜‡πŸ’ͺπŸ’ͺ

  • Sounds like you are taking good care of yourself and are listening to your body. Glad to hear you are continuing to be strong through all of it. Thank you for sharing your experience and enlightening us about this new sister drug.

  • Hey Carmela, I'm sending you my positive energy for your recovery. If powerful positive thoughts can cure, then you've got my attention! Just like all the wonderful women in this group which I think about every single day. Love, Tesla

  • Hello Telsa yes I am trying my best I have 4 children that need me its worth the fight thank u for thoughts and prayers

  • Anything is possible. The mind body connection is powerful.

  • Hello Carmela,

    Faith and Hope give us the strength to deal with things we can't. I know its hard. But with God all things are possible. We have to learn recovery is a process. It takes time. It takes patience. It takes everything you've got. I wish you the best through out your treatment and keep that attitude.

  • Yes u couldnt have said it better with him on your side he will take care of us πŸ™πŸ’ͺπŸ˜‡

  • I just hate the feeling that things are not going well when I have reactions. I get that sense of panic welling up, then the exhaustion sets in. Are those your kids? I'm fortunate that I don't have to cook and get people out the door. Hope they keep your spirits up. I notice you lost your hair too. I have some white fuzz now. I thought I would get around that but the taxol did me in. So now I have a collection of hats, but I stick to 2 of them. I'm gotten them at Goodwill or the treatment center. I guess this is another one of life experiences that you learn to deal with. Many Blessings Eileen

You may also like...